# SDR CKSA97348

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Damaged
- Location: Bs 2598-2660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, CARRY OVER 012 TEMP.  REPAIR INSTALLED ON LOWER FUSELAGE AT STA 2598 TO 2660.  REMOVED AND REPLACED RIVETS IAW B747 SRM 51-30-00.  REMOVED AND REPLACED RIBS AT STA 2638 AND STA 2658 IAW B747 SRM 51-30-00.  IAW B747 SRM 53-30-3 FIG 1A FOR FUSELAGE SKIN REPAIR AND AIA EA B4-53-001 REV ORIGINAL FOR RIB REPAIR, (7075-T6).  NON-ROUTINE TASK CARD NUMBER 107097.
